# SDR SIMA20171128002

- Difficulty date: November 28, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 33,774 hours, 28,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 12027
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LT INOP. R&R SERVICE DOOR EMERGENCY LIGHT LAMP IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A OPS CHECK FAILED, REMOVED AND REPAIRED NR 2 EMERGENCY BATTERY CHARGER ASSEMBLY AND EMERGENCY BATTERY IAW W/C 33-700-19 OPS CHECK FAILED, TROUBLE SHOT AND FOUND BROKEN GROUND WIRE IN SERVICE DOOR HINGE AREA, SPLICED GROUND WIRE BACK TOGETHER IAW WM 33-50-50 & SWPM 20-13-01 OPS CHECKED IAW W/C 33-700-17 OPS CHECK GOOD AT THIS TIME NO FURTHER DEFECTS NOTED END. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 60690
